The nausea, sickness and untimely "puking" that results from taking too much "Bupe."
"Bupe is slang for Buprenorphine which is basically Subutex or Suboxone. But it mainly is the term used to refer to Subutex, since that is the only chemical active in the drug.
Buking usually occurs after doing (usually snorting) some bupe at your buddy's house and driving home in the dark right as the effects hit you. The unsuspected drug user will not expect the nausea to take hold of them until they hit some curves in their sedan. Usually one waits for a dark cul-de-sac to pull into to privately buke for a while, then returns to his/her automobile and speeds home before the next wave hits.
This makes it hard to cover your Bupe usage in front of a significant other or fellow employees.
To avoid buking: (a) listen to your dealer and only use bupe/subutex if you need it for opiate withdrawal (b) try just a little bit and only take the recommended line shaved off by your buddy and don't ask for more even after 45 minutes of not feeling anything (c) do bupe only at home or rush home after taking it elsewhere to enjoy it in front of a long movie (d) stay put no matter where you are or how you feel at that moment because things change when you start moving
"I've been bukin' all night ever since I left your house"
"Once you buke a couple times you learn how to respect the drug"